# SDR ASOA20121213146

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 34,277 hours, 25,861 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  STRINGER 20L CORRODED, AROUND RIVETS (2 EA) BETWEEN FRAMES 65-66.  MAINTENANCE COMPLETED STRINGER REPAIR AT FRAMES 65-66 STRINGER 20L IAW SRM 53-00-03.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
